View Full Version : Has this happened to you?


thecloak
05-10-14, 07:10 PM
Hi there,

So my first month on Strattera things were pretty good. I started low and went ended up around 45 MG when things stopped working. My doctor has told me to just try to titrate up.. but its making me feel like a ZOMBIE mess. Tried 50, 55, 65 MG all hasn't felt right. It's hard to sleep some nights and I feel like my anxiety/zoning out gets quite a bit worse when I don't sleep..

Q: How many drug vacations do you take a week?
Q: Approx where should I reside being a 165lb male.
Q: If you get very poor sleep one night do you still take your medication?
Q: What time do you take your medication in the mornings?
Q: Do you ever feel TOO focused? That's mostly my zombie like feelings.. Anything that can help that?

thank you for any responses!

sarahsweets
05-11-14, 04:03 AM
You should never take drug holidays with strattera. It is not a stimulant and takes time to build up in your system. Strattera was originally supposed to be an antidepressant and then they realized that it worked for adhd, so, like antidepressants it must be taken every day.